# SDR 1179596CK

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96CK
- Make and model: Lear 23LEAR
- Aircraft serial: 23016
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hose
- Condition: Deteriorated
- Location: Under Brkr Panel
- Part time: 6,695 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT MAIN DC CIRCUIT BREAKERS TRIPPED.  CIRCUIT BREAKER PANEL WAS HOT TO TOUCH.  BREAKERS WERE RESET AND A NORMAL LANDING MADE.  INSPECTION OF ELECTRICAL SYSTEM AND CIRCUIT BREAKER PANEL REVEALED NO DEFECTS.  A BLEED AIR HOSE UNDER THE PANEL WAS FOUND TO HAVE SEVERAL SMALL HOLES IN IT CAUSING THE PANEL TO OVERHEAT.  HOSE WAS REPLACED.  RECOMMEND INSTALLING INSULATION.  (X)
